Rings of integers of type

  • Alexander Schmidt

Rings of integers of type $K(\pi,1)$ cover
Download PDF

This article is published open access.


We investigate the Galois group of the maximal -extension unramified outside a finite set of primes of a number field in the (tame) case, when no prime dividing is in . We show that the cohomology of is 'often' isomorphic to the étale cohomology of the scheme , in particular, is of cohomological dimension 2 then.

Cite this article

Alexander Schmidt, Rings of integers of type . Doc. Math. 12 (2007), pp. 441–471

DOI 10.4171/DM/230